For a better experience, click the Compatibility Mode icon above to turn off Compatibility Mode, which is only for viewing older websites.

Ramesh Garimella, PhD

Ramesh Garimella, PhD

Associate Teaching Professor
Department of Mathematics
Office: Korman 293


  • PhD, Mathematics, University of Toledo, 1986
  • MS, Mathematics, Andhra University (India), 1981

Curriculum Vitae:

Download (PDF)

Research Interests:

  • Functional Analysis and operator theory

Teaching Interests:

  • Passionate about undergraduate teaching
  • Core teaching principle is to motivate and inspire students.
  • Likes to instill mathematical thinking and problem-solving skills in his students
  • Aims to prepare not only for immediate courses but for future success as well.


Dr. Ramesh Garimella is an experienced educator with over 25 years of teaching experience, specializing in mathematics. He joined Drexel University in Fall 2023 as a full-time associate teaching professor of mathematics.

Dr. Garimella' is passionate about undergraduate teaching. Driven by a core principle of inspiring students, he cultivates advanced mathematical thinking and problem-solving skills in his students.

Dr. Garimella’s research interests encompass functional analysis and operator theory, as evident from his published papers in peer-reviewed mathematical journals and invited talks at national meetings.

Dr. Garimella's commitment to education extends beyond the classroom. He has secured teacher training grants and funding for STEM summer programs for middle and high school students.

Previously, he held positions as a tenured full professor at Tennessee Technological University and chaired the Math Department at the University of Central Arkansas for 18 years from 2004 to 2022.

Selected Publications:

  • Solving operator equations that arises from the KdV and other differential equations (joint with Hrynkiv and Sourour), Proc. Amer. Math. Soc., 138, 2010, 717-724.
  • A Theoretic Control Approach in Signal-controlled Metabolic Pathways (joint with U. Garimella and W.Liu), Mathematical Biosciences and Engineering (MBE), Vol. 4(3), 2007, 471-488.
  • A solution of an operator equation related to the KdV equation (joint with Hrynkiv and Sourour), Journal of Linear Algebra and Applications, Vol. 418, issues 2-3, 2006, 788-792.
  • Inequalities for absolute maxima of polynomial and its derivative (joint with Y-W. Liu), Analysis Mathematica, Vol. 29, 2003, 171-180.
  • On automatic continuity of derivations and epimorphisms on some vector valued group algebras, Bull. Aust. Math. Soci., Vol. 56(1), 1997, 209-215.
  • On Separating ideals of Commutative Banach algebras, Interaction between Functional Analysis, Harmonic Analysis, and Probability, Marcel Dekker, Vol.175, 1996, 181-185.
  • On nilpotency of the separating ideal of a derivation, Proc. Amer. Math. Soc., 117(1), 1993, 167-174.
  • Prime ideals and continuity of derivations on integral domains, Indian J. Pure & Appl. Math, Vol.22 (12), 1991, 1013-1018.
  • Continuity of derivations on semiprime Banach algebras, Proc. Amer. Math. Soci., Vol.99(2), 1987, 289-292.
  • Closed subspaces of finite codimension in some function algebras (joint work with N.V.Rao), Proc. Amer. Math. Soc., Vol. 101(4)